MathSciNet Relay Station
MathSciNet bibliographic data
MR904264 (88g:62044) 62E20 (60F05 62G30)
Horváth, Lajos On the tail behaviour of quantile processes. Stochastic Process. Appl. 25 (1987), no. 1, 57–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement